Has Anyone Ised Phenergan Suppository For Morning Sickenss

5 Replies
Crazy - September 27

My m/s is a bit uncontrollable. I throw up atleast twice a day and some days 4 times. All day I find it difficult to eat anything. my physician suggested phenergan suppository. Has anyone used this? Any recommendations or warnings? Thanks!

 

sarah21 - September 28

My Dr. recommended it after I threw up blood from my acid reflux being out of control and throwing up pure stomach acid for days... but I didn't take it. It is regularly prescribed during pregnancy, so I would imagine it works well. It sounds like you could definitely use it, throwing up that much. You must be miserable.

 

BrendensMommy - September 28

I have used these - they work pretty well. The only side effect (besides the drowsiness) that I noticed was a slight bit of cramping, but nothing drastic. I was in the same situation and they control the vomitting enough to keep some fluids and some food down.

 

Cevvin - September 29

If the suppositories dont work for you, and depending on your insurance (cuz the drug is pricey). There is a anti-nausea medication used for chemo patients that is safe for pregnancy. Drug is called Zofran. Its available in a tablet that you put on your tongue and let dissolve. Strawberry tasting too. I used it alot with my first and am wishing i had some right now. Good Luck, congratulations

 

sahm2alaj - October 1

I had severe morning from 7 weeks to 13 weeks. I have tried EVERYTHING under the sun to help. Phenegran is wonderful, but only if you are home and don't mind feeling like a zombie! It totally knocked me out. The Zofran was great at 1st, but it is pricey and after about 2 weeks of being on it my body got used to it and I would still get sick. Sadly I just had to put up with throwing up about 6 times a day. There is a light at the end of the tunnel though. At 13 weeks it magically cleared up, I am 24 weeks now and have been feeling great. This is my story though, every pregnancy is different. I hope you find some relief!

 

EricaG - October 1

I had "morning" sickness through my whole pregnancy last time and the doctor prescribed me phenergan after I lost 15 lbs in the first trimester. Like the other ladies said it can cause you to feel very very sleepy. What I do is I take a half of a phenergan. It's enough to take the edge off the nausea but this way it doesn't make you feel nearly as tired.

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?